# SDR DL73E001722

- Difficulty date: September 6, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 62,642 hours, 42,131 cycles
- System (JASC): 5711 · Wing Spar
- Part: Beam
- Part number: 658277015
- Condition: Tool Damage
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AFT TRUNNION BORE OF THE LT WING MLG SUPPORT BEAM SUFFERED TOOLING DAMAGE IN THE HOLE BORE.  THE BORE WAS OVERSIZED TO REMOVE THE TOOLING DAMAGE, ROTO PEENED, AND AN OVERSIZE BUSHGING INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 378444-14.
